Quasibases of p-groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 102 (1999), pp. 77-95.
@article{RSMUP_1999__102__77_0,
     author = {Mutzbauer, Otto and Toubassi, Elias},
     title = {Quasibases of $p$-groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {77--95},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {102},
     year = {1999},
     zbl = {0941.20060},
     mrnumber = {1739534},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1999__102__77_0/}
}
TY  - JOUR
AU  - Mutzbauer, Otto
AU  - Toubassi, Elias
TI  - Quasibases of $p$-groups
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1999
DA  - 1999///
SP  - 77
EP  - 95
VL  - 102
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1999__102__77_0/
UR  - https://zbmath.org/?q=an%3A0941.20060
UR  - https://www.ams.org/mathscinet-getitem?mr=1739534
LA  - en
ID  - RSMUP_1999__102__77_0
ER  - 
%0 Journal Article
%A Mutzbauer, Otto
%A Toubassi, Elias
%T Quasibases of $p$-groups
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1999
%P 77-95
%V 102
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1999__102__77_0
Mutzbauer, Otto; Toubassi, Elias. Quasibases of $p$-groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 102 (1999), pp. 77-95. http://www.numdam.org/item/RSMUP_1999__102__77_0/

[1] R.A. Beaumont - R.S. Pierce, Some invariants of p-groups, Mich. Math. J., 11 (1964), pp. 137-149. | MR | Zbl

[2] D.L. Boyer - A. Mader, A representation for abelian groups with no elements of infinite height, Pac. J. Math., 20 (1967), pp. 31-33. | MR | Zbl

[3] L. Fuchs, Infinite Abelian Groups I+II, Academic Press (1970, 1973). | Zbl

[4] P.A. Griffith, Inftnite Abelian Group Theory, Chicago Lectures in Mathematics (1970). | MR | Zbl

[5] D.K. Harrison, A characterization of torsion abelian groups once basic subgroups have been chosen, Acta Math. Hung., 11 (1960), pp. 335-319. | MR | Zbl

[6] O. Mutzbauer - E. TOUBASSI, A splitting criterion for a class of mixed modules, Rocky Mountain J. Math., 24 (1994), pp. 1533-1543. | MR | Zbl

[7] O. Mutzbauer - E. TOUBASSI, Classification of mixed modules, Acta Math. Hung., 72 (1996), pp. 153-166. | MR | Zbl

[8] O. Mutzbauer - E. Toubassi, Extending a splitting criterion on mixed modules, Contemporary Math., 171, Proceedings Oberwolfach (1994), pp. 305-312. | MR | Zbl